# SDR REXA2024111201472

- Difficulty date: November 5, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 34,674 hours, 24,930 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: SH67036978
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670BA-53-036/670SH-53-043 WE HAVE DISCOVERED THAT TWO FACTORY PILOT HOLES WILL NOT ALIGN WITH EXISTING HOLES FROM THE LH PRESSURE BOX @ FS 843 LBL18 AREA. OVERSIZED FASTENER HOLES AND INSTALLED ALTERNATE FASTENERS IAW MHIRJ REO 690-53-41-505 REV -- DATE 2024-11-10.
